# SDR DXTA2023090594560

- Difficulty date: September 4, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 15,570 hours, 11,856 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0566
- Condition: Defective
- Location: Left
- Stage of operation: CL
- How discovered: L
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE N1 INDICATION: SHORTLY AFTER ROTATION, THE LEFT ENGINE ITT WENT INTO THE RED. I HAD TO PULL POWER BACK LESS THAN CRUISE TO GET IT OUT OF THE RED DURING CLIMB OUT.   MOVED THE POWER LEVER BACK UP TO CLIMB POWER AND THE ITT WENT BACK INTO THE RED SHOWING 747° FOR A FEW SECONDS BEFORE I PULL THE POWER BACK.  ABOUT A MINUTE AFTER THAT, THE LEFT EEC MANUAL ANNUNCIATOR CAME ON. FOLLOWED THE CHECKLIST AND  LIGHT WENT OUT AND SEEM NORMAL FOR A FEW MINUTES. THEN THE LT ENGINE POWER DID AN UNCOMMANDED REDUCTION, AND THEN AN UNCOMMANDED ACCELERATION BACK UP TO THE POWER SETTING  HAD IT AT. BOTH ECS FAULT LIGHTS IN THE HELLHOLE ARE TRIGGERED. LNSTALLED OVERHAULED LT ENG ON AIRCRAFT. INSTALLED TIMES: TSN: 12,482.7, CSN: 9,559, TSO: 0.0, CSO: 0.  MM 71•00-03. LNSTALLED STARTER GENR, REF. MM 80-10-00. LNSTALLED AC ALTERNATOR,  MM 24-20-0 I. DRAIN LINES. CONNECTED MAIN AND MOTIVE FLOW FUEL LINES. CONNECTED & SUPPLY & RDLLM HYD LINES. CONNECTED & RIGGED THROTTLE CABLE. CONNECTED PYLON ELEC CONNECTIONS. CONNECTED HP & LP BLEED LINES USING NEW SEALS. REF. MM 71--00-02 & 71--00-01. REPLACED ENG OIL FILTER. SERVICED LT ENGINE.   CONNECTED BATTERY, CLEARED INLETS & EXHAUST, REMOVED RED GEAR. APPLIED PRIOR TO AIRCRAFT VIA APU. OPENED FIREWALL SHUTOFF VALVES. C/W ENG DEPRESERVATION. REF. EMM 72-00-00. C/W MOTORING OF THE LT ENGINE. SERVICED ENGINE C/W LT ENG GROUND NM. NO DEFECTS NOTED. MAX JTT DURING START 542 C. C/W SATISFACTORY FUEL & OIL LEAK CHECK, NO LEAKS NOTED. C/W BLEED AIR LEAK CHECK, NO LEAKS NOTED C/W SATISFACTORY ENGINE PERFORMANCE RUNS, NO DEFECTS NOTED. MINIMUM NI OF THE DAY 89.8. T/O NI FOR LH ENGINE 91.0. C/W SATISFACTORY LH STARTER DISENGAGE CHECK. C/W SATISFACTORY LT ENG LIMITATIONS CHECK. C/W SATISFACTORY LT ENG ACCELERATION CHECKS- FLIGHT IDLE & GROUND IDLE. C/W SATISFACTORY DECELERATION CHECKS. C/W SATISFACTORY LT ENG ELECTRICAL GENERATION CHECKS. REF. MM 71--00-04.  ORIG SUBMISSION DATE:  9/5/2023.
